Journal Article

Lag synchronization of chaotic delayed neural networks via impulsive control

Xiaodi Li and Xilin Fu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 1, pages 133-145
Published in print March 2012 | ISSN: 0265-0754
Published online October 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr030
Lag synchronization of chaotic delayed neural networks via impulsive control

Show Summary Details

Preview

This paper deals with the lag synchronization problem of chaotic neural networks with time delay. Several new impulsive control laws are obtained by using the stability theory of impulsive functional differential equations that has been reported in recent publications. As an application, we introduce a new 3D chaotic delayed neural network and study its lag synchronization problem by our development synchronization laws.

Keywords: chaotic neural networks; impulsive control; time delay; lag synchronization; linear matrix inequality (LMI)

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.